| Model Number |
M00202175134P0 |
| Medical Device Problem Code |
Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Complaint # (b)(4).This mdr is part of a series of 5 mdrs involving the 5 products in the parcel.The customer refused the parcel as it was damaged: crushed and wet.
Event or Problem Description
See initial mfr report # 1640201-2020-00014.Complaint # (b)(4).
Additional Manufacturer Narrative
(10/213) the damaged parcel containing the five involved products was returned to intervascular and the content was inspected by the quality assurance manager for an evaluation of the damage extent.He observed that among the five products, two products showed a product package damaged and the three other were not damaged.The origin of the damage was evaluated as probably due to a shock during transportation because one of the product box was ripped off.The product involved in this mdr was one of the 3 non-damaged products.(67) the conducted investigation suggests that the product was not defective.